# SDR SWAA041680

- Difficulty date: June 14, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 34,076 hours, 29,628 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 6545833
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOOR WEB AT RIGHT BS 188 TO RIGHT BS 196, WL 208, CRACKED.  REMOVED AND REPLACED FLOOR WEB SECTION PER SRM.
